MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVIGATION INSTRUMENT; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC NAVIGATION INSTRUMENT; INSTRUMENT, STEREOTAXIC
Model Number 9731965
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The probe was returned to the manufacturer for analysis.Analysis found that when the markers attached and fully seated, the returned probe displayed a high geometry error but a good divot error.The support arms for markers #3 and #4 were bent causing the high geometry error.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the touch n go probe was bent.There was no patient present when this issue was observed.

Brand Name
NAVIGATION INSTRUMENT
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8125536
Report Number1723170-2018-06014
Device Sequence Number1913266
Product Code HAW
UDI-Device Identifier00885074328195
UDI-Public00885074328195
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K990214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9731965
Device Catalogue Number9731965
Device Lot Number150218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2018
Initial Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1